# SDR AALA20141109007

- Difficulty date: November 9, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 50,688 hours, 12,937 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL.  ACFT WAS OVERWEIGHT.  DURING CLIMB THROUGH 10,900 FEET A LOUD BANG ASSOCIATED WITH YAW WAS FELT.  EEC OFF & RT ENG LIMITER LIGHTS ILLUMINATED.  A THROTTLE SPLIT OF 3/4 KNOB WAS NOTED.  R & R DECU A IAW AMM 73-21-10-004-0001-R04-4 & 73-21-10-404-010-R04-4.  R & R DECU BLOWER IAW AMM 73-21-10-404-032-R04 & 73-21-10-004-022-R04.  PERFORMED CHECKS IAW MCM 72-92-12.  SYSTEM CHECKED NORMAL.
